The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Generalized Symmetric Vector Quasi-Equilibrium Problems for Set-Valued Mappings
Author(s): 
Pages: 24-32
Year: Issue:  3
Journal: OPERATIONS RESEARCH TRANSACTIONS

Keyword:  Operation researchgeneralized symmetric vector quasi-equilibrium problemnonlinear scalarization functioncone-naturally quasiconvexupper semicontinuouslower semicontinuous;
Abstract: In this paper, a generalized symmetric vector quasi-equilibrium problem is introduced, which is a generalization of a symmetric vector quasi-equilibrium problem of vectorvalued mappings. In virtue of a nonlinear scalarization function, some existence results of solutions for generalized symmetric vector quasi-equilibrium problem are established in locally convex Hausdorff topological vector space and Hausdorff topological vector space,respectively.
Related Articles
No related articles found